Fractional generalized random fields of variable order

Ruiz-Medina, Maria D., Anh, Vo V., & Angulo, Jose M. (2004) Fractional generalized random fields of variable order. Stochastic Analysis and Applications, 22(3), pp. 775-799.

View at publisher



Impact and interest:

30 citations in Scopus
27 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

246 since deposited on 04 May 2007
18 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 7403
Item Type: Journal Article
Refereed: Yes
DOI: 10.1081/SAP-120030456
ISSN: 1532-9356
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Research Centres > Science Research Centre
Copyright Owner: Copyright 2004 Taylor & Francis
Copyright Statement: First published in Stochastic Analysis & Applications 22(3):pp. 775-799.
Deposited On: 04 May 2007 00:00
Last Modified: 29 Feb 2012 13:03

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page